MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW CASSETTE/TUBE SET
Medical Device Problem Codes No Flow (2991); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7th july 2025, it was reported by an arthrex's employee via email that for an ar-6430, dualwave outflow tube set, when the hospital team attached the suction tubing from the outflow, there was no suction at all when the shaver was activated.They switched on and off the machine, disconnected and reconnected the tubing but the problem still persisted.This was detected during a rotator cuff and labral repair procedure on (b)(6) 2025.The procedure was completed successfully by attaching to external suction instead.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper device settings.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
DW OUTFLOW CASSETTE/TUBE SET
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22609515
Report Number1220246-2025-03089
Device Sequence Number9564753
Product Code HRX
UDI-Device Identifier00888867039322
UDI-Public(01)00888867039322(11)250101(17)291231(10)80308109
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW OUTFLOW CASSETTE/TUBE SET
Device Catalogue NumberAR-6430
Device Lot Number80308109
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown